# SDR AALA970158

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FUSELAGE SKIN CORRODED AT STATION 1008, STATION 30-29.  INSTALLED EXTERNAL DOUBLER STATION 1010 STRINGER 30 AS PER SRM 53-30-3.  INSTALLED STRINGER SPLICE STATION 1000 TO 1020 STRINGER 30 AS PER SRM 53-10-3.  (M)
